Weight Loss
Moderators: coach_k, spoiled_candy, devilish_patsy, nycgirl, Mollybygolly


I just wanted to know what ur thoughts are on zantrex 3, and other "weight loss" pills....

anyone who has tried it/them?? what was ur experience like??
25 Replies (last)
i have tried appetite suppressants years ago and they did work for a while but our doctors over here no longer prescribe them due to adverse side effects.

now you have to join either a class or a forum like this one.

think carefully before using things like this - they only work for short term and are not a long term answer to weight loss
My thought is = want it NOW.  I dexcercise I eat right I dont eat I gain fat.  what is this Im going on a diet pill!  gawsh the unfairness  =)
thebledx3--you are too young and skinny to go on a diet or a diet pill.   calm down about your weight and just enjoy your teens. 
The one Zantrex 3 pill I took last summer made me spend the next 24 hours in the hospital. That's not even a full dose. So...that should tell you something.
Weight loss pills will only make one thing weigh less, and that is your wallet.

These things contain a huge amount of stimulants, but don't change the way your body burns anything.  It's basicly like taking over the counter crack.  It's terrible for you and you will lose the same amount AND feel better without them if you just change your diet and exercise. 
I was reading about Zantrex 3 because I was interested in taking it too.  It contains a tremendous level of caffeine per daily dose. More than 35 cans of Coke, or 12 cups expresso.  My friend took it and lost some weight, but she crashed afterwards when she wasn't getting as much caffeine. I had a change of heart.
I tried Zantrex 3 about 3-4 years ago and it was a terrible experience.  I was jittery, shaking, moody, and I didn't even lose weight... I tried it for a week or so and then had to stop.
Here's a great thread on diet pills. It's worth reading if you are thinking about taking them.:) Hope this helps!

http://www.calorie-count.com/forums/post/2064 8.html
Diet pills are nothing but poison! They cause you to have high blood pressure, they make you jittery (from the loads of caffiene), they can really mess up your body. If you are truly serious about losing weight, watch what you eat, exercise regularly, eat a good amount of calories, and it will come off. There is no magic pill out there. Like Oprah once said, if there was a magic pill she would of bought it already. Another thing is ALL diet pills reccommend that you eat and exercise well. Please don't waste your money on the hype, or testimonials, they are also photoshopped most of time! Eat clean, exercise, and your body will thank you!
The only one I ever found that worked was something with Ephedra (yeah I know that was healthy!).  None since have done anything & trust me I've tried almost everything on the market. 
I took this pill for a while when I was trying to lose weight, one of the many times, lol.

It doesn't help you to lose weight by suppressing your appetite. What it did to was give me the energy and the boost I needed to start getting into a jogging/exercise habit. But that isn't surprising, considering how much caffeine is in it. It made me super moody, irritable, and ultimately, exhausted. I fared better when I was not on this stuff.

Now that I've gained weight again-my mother died, and apparently, I thought mac and cheese and every other food out there was going to bring her back-I'm relying on this place, and going to the gym 5 days a week.
#12  
Quote  |  Reply
Apart from the technical cons to taking diet pills, I heard from more that one person taking them, expecially Zenacal, that they work by eliminating the fat you eat before you can digest it.
In short, lots of people don't make it to the loo in time, if you know what I mean. 
An I for one am not going to shit myself for anyone!!
thebledx3 - you do not need to lose weight!! My goodness, you're really skinny and you look good.

I hate diet pills because of the side-effects, so I don't recommend them, just keep going on the diet and you'll lose weight eventually
thank you all for sharing ur opinons and experience. I def. will NOT be wasting my $$$ on zantrex or any other diet pill.  As I read some of the ur replies I thought to my self...I'm trying to get healthy, not wind up in the hospital, or God forbid dead. Maybe thats kinda dramatic, but its a scary thought. I will stick to counting calories, and walking like I have. I have seen slow, but steady results. And you all are right, I didnt gain the weight over night. Gaining was the easy part...losing will be harder. But it is possible, and certainly worth it!!! Thank you all!!  ;-)
It doesnt do a damn thing I have a 1/2 full bottle of zntrax and corti slim the only thing that ever worked was ephedra.. and well we all know how that ended anyway complete waste of money all that shit
#16  
Quote  |  Reply
I tried zantrex 3 and I had to go to the hospital because I was dizzy and my heart was going like a million miles an hour. I took it like a  month ago and I am still having anxiety.
I've tried zantrex 3 several yrs ago and it doesn't do a darn thing other than make me all hyped up.

Remember when Stacker had those energy drinks? I had to work a night shift and stupid me, drank two of them! I could't sleep for days! I was shaky, jittery and very irritable. Never again did I drink that stuff again! Don't do it!!!

God Bless!

PorkChop
#18  
Quote  |  Reply
It works really well for me. As far as i'm concerned zantrex really is the best weight loss pill out there. I don't know why other people don't have success with it.

http://www.zantrex3.com

OMG! "WARNING" Zantrex 3 Side Effects

Zantrex 3 side effects are identical to those associated with excessive caffeine consumption (Zantrex is primarily marketed as a "proprietary xanthine-based stimulant", but xanthine is simply caffeine).

You may be interested to know that one serving of Zantrex 3 will provide you with more caffeine than you'd obtain from 3 cups of coffee -- so caffeine-related side effects may be quite prominent in some people.

It's also important to note that caffeine has many of the side-effects associated with ephedra (nervousness, increased blood pressure, heart palpitations, and so on) and although common in many foods (coffee, chocolate, various soft drinks, etc., etc.) may not be for everyone. It's also possible that because of its high caffeine content, you may experience withdrawal symptoms when you stop taking Zantrex 3.

Also, please recognize that the side effects associated with Zantrex-3 will also be common to other caffeine-based fat burners -- which is to say the vast majority of the products featured on this site.

Special thanks to Brandon and Lori for sending their comments...

I have serious concerns over Zantrex 3 and its side effects. First, I should be clear in my past experience with fat burners. I took ripped fuel for approximately 4 years in doses ranging from 2-5 pills per day. I am familiar with the increased heart rate, irritability and other effects of ephedra.

With that said, I have serious concerns about Zantrex 3. I attempted to take this pill on 2 separate occassions and was instantly thrown into a panic attack, a vicious sweat, and an itching rash brought on by the niacin. My throat closed up and my heart raced. If I did not have an emergency 1mg Klonopin in the house, I am certain that I would have gone to the hospital.

Why did I take it again if I was so scared the first time?

Because I wanted to lose weight. I not been able to locate a favorable review of this product and, in many instances, have read accounts of similar reactions.

The niacin content is extremely high in this supplement. Further, the high caffeine content is outright insane.

I am not worried about my own well-being since I will never take this again. I am, however, concerned that someone is going to get hurt by this supplement.

Brandon (brandongreenberg@yahoo.com)

 

I think Zantrex-3 should be illegal! I too tried to take it on two seperate occasions.

The second time I tried to take it I also went into a panic attack and had the most horrible feeling in my whole body! I just wanted it out of my system at that point. I can't imagine that the effect that it has on someone else would be much different. I think it is a horrible weight loss product that should be taken OFF the market!

Lori Worthey (texjade23@yahoo.com)

For more information on caffeine and its side effects, here's a couple of links for you to investigate ...

Caffeine side effects at Drugs.com

Source: http://www.ultimatefatburner.com/zantrex-3-si de-effects.html

I haven't had an adverse reaction to Zantrex-3...and if you have Klonopin just 'around the house' in case of emergency, I would suspect further contraindications that have been curiously omitted from this review...such as tension-related issues, nervous disorders, and the need for benzos in the household (which also have been blamed for consumer misuse and abuse in cases when used inappropriately.)

 

As for caffeine-related side effects....duh. Caffeine has, however, had positive uses in terms of cardio performance for the short term. Moderation is a key component to the use of any supplement, and for those of us who have a higher tolerance to things like niacin and caffeine, this supplement can be put to good use.

 

 

25 Replies (last)
Advertisement
Advertisement
Allergy Remedies
Is It Possible to Go Natural?
The side effects of allergy medications keep some people from using them. Natural remedies can be a great alternative, but some are more effective than others.